# SDR SWIA202404250010

- Difficulty date: April 10, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 40,866 hours, 40,957 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE FROM MLG FAIRING ON WING LWR AFT SKIN PLANK LBL45 AND RBL45 AT WING REAR SPAR DATUM/TRAILING EDGE OF WING PLANK.   (C-CHECK RO 4/24/2024)   REPAIRED CHAFING DAMAGE FROM MLG FAIRING ON WING LWR AFT SKIN PLANK LBL45 AND RBL45 AT WING REAR SPAR DATUM/TRAILING EDGE OF WING PLANK WITH REFERENCE TO REO 601R-57-21-3834 REV "--" DATED 2024-04-12 AND REO 601R-57-21-880 REV "-D" DATED 2017/03/06.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-96.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
